Lancaster EPrints

Divergent expectations and the dynamic stability of some simple macro economic models

Peel, D and Metcalf, S J (1979) Divergent expectations and the dynamic stability of some simple macro economic models. Economic Journal, 89 (356). pp. 789-798. ISSN 0013-0133

Full text not available from this repository.
Item Type: Article
Journal or Publication Title: Economic Journal
Subjects: UNSPECIFIED
Departments: Lancaster University Management School > Economics
ID Code: 44172
Deposited By: ep_importer_pure
Deposited On: 11 Jul 2011 19:11
Refereed?: Yes
Published?: Published
Last Modified: 09 Apr 2014 22:23
Identification Number:
URI: http://eprints.lancs.ac.uk/id/eprint/44172

Actions (login required)

View Item